# SDR SWIA201125802

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 22,851 hours, 19,390 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TIRE BLOWN OUT ON TAKEOFF.  (FLT 6627)  COMPLIED WITH TIRE BURST INSPECTION.  REPLACED BOTH NLG WHEEL ASSEMBLIES AND AFT NOSE GEAR DOOR.  P/N: 5010598, S/N'S OFF: NR 1 AUG02-4337; NR 2 AUG07-6641.
